Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 103–118 (Mi zvmmf6587)  

Solution of the inverse Stefan problem

B. M. Budak, V. N. Vasil'eva

Moscow

Full text: PDF file (1607 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 130–151

Bibliographic databases:

UDC: 517.9:536.2
MSC: Primary 35K20; Secondary 35B45
Received: 14.04.1971

Citation: B. M. Budak, V. N. Vasil'eva, “Solution of the inverse Stefan problem”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 103–118; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 130–151

Citation in format AMSBIB
\Bibitem{BudVas73}
\by B.~M.~Budak, V.~N.~Vasil'eva
\paper Solution of the inverse Stefan problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 103--118
\mathnet{http://mi.mathnet.ru/zvmmf6587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0324217}
\zmath{https://zbmath.org/?q=an:0256.35041}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 130--151
\crossref{https://doi.org/10.1016/0041-5553(74)90010-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6587
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021